American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Maneesh Thakur. Automorphisms of Albert algebras and a conjecture of Tits and Weiss. Trans. Amer. Math. Soc. 365 (2013) 3041-3068.
Abstract, references, and article information   
View Article: PDF

[2] Tom De Medts and Yoav Segev. Identities in Moufang sets. Trans. Amer. Math. Soc. 360 (2008) 5831-5852. MR 2425693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hongming Ding. Weighted Laplace transforms and Bessel functions on Hermitian symmetric spaces. Trans. Amer. Math. Soc. 351 (1999) 4205-4243. MR 1653347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Marshall Osborn. Dimensionally nilpotent Jordan algebras . Proc. Amer. Math. Soc. 116 (1992) 949-953. MR 1079706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Thomas J. E. Schwarz. Simple exceptional $16$-dimensional Jordan triple systems . Proc. Amer. Math. Soc. 100 (1987) 623-626. MR 894427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1